# SDR MALA030237

- Difficulty date: April 14, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- System (JASC): 2150 · Cabin Cooling System
- Part: Pdu
- Part number: A2042C
- Part serial: C192296
- Condition: Failed
- Location: Buss Tie
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3367, BUS TIE LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT PDU P/N A2042C, S/N OFF C1-92296, S/N ON CL-93459, AND RELAY G5PC.  OPS CHECK GOOD.
